Katedra Analizy Matematycznej - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2021] [2020] [2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1985] [1984] [1983] [1982] [1981] [1979] [1978] [1977] [1976] [1975] [1974] [1972] [1971]
1-9 z 9.

2000

9.
The C1,1 regularity of the pluricomplex Green function, MICHIGAN MATH. J. 47 (2000), no. 2, 211--215
7.
Equilibrium measure of a product subset of Cn, PROC. AMER. MATH. SOC. 128 (2000), no. 12, 3595--3599
6.
On Bergman completeness of non-hyperconvex domains, UNIV. IAG. ACTA MATH. vol. 38 (2000), 169-184
5.
Marek Jarnicki, Peter Pflug
Extension of holomorphic functions vol. de Gruyter Expositions in Mathematics, 34, x+487 pp (2000), Walter de Gruyter
3.
On Carathéodory completeness of pseudoconvex Reinhardt domains, PROC. AMER. MATH. SOC. 128 (2000), no. 3, 857--864
1.
Regularity properties of the Azukawa metric, J. MATH. SOC. JAPAN 52 (2000), no. 4, 899--914